Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Delayed periods due to missed contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   my question is if im on yaz oral contraceptive and have not had my period by the time ive finished all 28 pills what do i do?
Doctor :   you are taking it regularly
Doctor :   your age
User :   yes im 18 i did miss a dose but then took 2 the next day like 2 weeks ago
Doctor :   k
Doctor :   are you sexually active
User :   yes
Doctor :   k
User :   and i havent done it since i missed that dose
Doctor :   i think it can be due harmonal imbalance
Doctor :   that happens quite often
Doctor :   with contraceptives
User :   ok so what should i do in the mean time
Doctor :   since you have missed pills there can also be a chance of pregnancy
User :   stop with the yaz until i get my period?
Doctor :   so better get 1 urine preg test done
User :   ok
Doctor :   get an harmonal check up done and 1 urine test
User :   crap
User :   but i havent done it since i missed those pills
Doctor :   u had missed periods before also
Doctor :   anytime
User :   no fisrt time since ive been on the pill
Doctor :   k
Doctor :   before that you were on regular periods

Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor